Uniform L p Resolvent Estimates on the Torus
Mathematics Research Reports, Volume 1 (2020) , pp. 31-45.

A new range of uniform L p resolvent estimates is obtained in the setting of the flat torus, improving previous results of Bourgain, Shao, Sogge and Yao. The arguments rely on the 2 -decoupling theorem and multidimensional Weyl sum estimates.

Received: 2019-07-17
Accepted: 2020-02-17
Published online: 2020-06-30
DOI: https://doi.org/10.5802/mrr.1
Classification: 35J05,  35P20,  11P21
@article{MRR_2020__1__31_0,
     author = {Jonathan Hickman},
     title = {Uniform $L^p$ Resolvent Estimates on the Torus},
     journal = {Mathematics Research Reports},
     publisher = {MathOA foundation},
     volume = {1},
     year = {2020},
     pages = {31-45},
     doi = {10.5802/mrr.1},
     language = {en},
     url = {mrr.centre-mersenne.org/item/MRR_2020__1__31_0/}
}
Jonathan Hickman. Uniform $L^p$ Resolvent Estimates on the Torus. Mathematics Research Reports, Volume 1 (2020) , pp. 31-45. doi : 10.5802/mrr.1. https://mrr.centre-mersenne.org/item/MRR_2020__1__31_0/

[BD13] Jean Bourgain; Ciprian Demeter Improved estimates for the discrete Fourier restriction to the higher dimensional sphere, Illinois J. Math., Volume 57 (2013) no. 1, pp. 213-227 http://projecteuclid.org/euclid.ijm/1403534493 | Article | MR 3224568 | Zbl 1319.42006

[BD15a] Jean Bourgain; Ciprian Demeter New bounds for the discrete Fourier restriction to the sphere in 4D and 5D, Int. Math. Res. Not. IMRN (2015) no. 11, pp. 3150-3184 | MR 3373047 | Zbl 1322.42013

[BD15b] Jean Bourgain; Ciprian Demeter The proof of the l 2 decoupling conjecture, Ann. of Math. (2), Volume 182 (2015) no. 1, pp. 351-389 | Article | MR 3374964 | Zbl 1322.42014

[Bou93] J. Bourgain Eigenfunction bounds for the Laplacian on the n-torus, Internat. Math. Res. Notices (1993) no. 3, pp. 61-66 | Article | MR 1208826 | Zbl 0779.58039

[Bou97] Jean Bourgain Analysis results and problems related to lattice points on surfaces, Harmonic analysis and nonlinear differential equations (Riverside, CA, 1995) (Contemp. Math.) Volume 208, Amer. Math. Soc., Providence, RI, 1997, pp. 85-109 | Article | MR 1467003 | Zbl 0884.42007

[Bou13] J. Bourgain Moment inequalities for trigonometric polynomials with spectrum in curved hypersurfaces, Israel J. Math., Volume 193 (2013) no. 1, pp. 441-458 | Article | MR 3038558 | Zbl 1271.42039

[BSSY15] Jean Bourgain; Peng Shao; Christopher D. Sogge; Xiaohua Yao On L p -resolvent estimates and the density of eigenvalues for compact Riemannian manifolds, Comm. Math. Phys., Volume 333 (2015) no. 3, pp. 1483-1527 | Article | MR 3302640 | Zbl 1396.58025

[DSFKS14] David Dos Santos Ferreira; Carlos E. Kenig; Mikko Salo On L p resolvent estimates for Laplace-Beltrami operators on compact manifolds, Forum Math., Volume 26 (2014) no. 3, pp. 815-849 | Article | MR 3200351 | Zbl 1302.35382

[Guo12] Jingwei Guo On lattice points in large convex bodies, Acta Arith., Volume 151 (2012) no. 1, pp. 83-108 | Article | MR 2853046 | Zbl 1314.11061

[Hla50] Edmund Hlawka Über Integrale auf konvexen Körpern. I, Monatsh. Math., Volume 54 (1950), pp. 1-36 | Article | MR 0037003 | Zbl 0036.30902

[KL19] Yehyun Kwon; Sanghyuk. Lee Sharp Resolvent Estimates Outside of the Uniform Boundedness Range, Commun. Math. Phys. (2019) https://link.springer.com/article/10.1007/s00220-019-03536-y | Zbl 07187071

[KN91] Ekkehard Krätzel; Werner Georg Nowak Lattice points in large convex bodies, Monatsh. Math., Volume 112 (1991) no. 1, pp. 61-72 | Article | MR 1122105 | Zbl 0754.11027

[KN92] Ekkehard Krätzel; Werner Georg Nowak Lattice points in large convex bodies. II, Acta Arith., Volume 62 (1992) no. 3, pp. 285-295 | Article | MR 1197422 | Zbl 0769.11037

[KRS87] C. E. Kenig; A. Ruiz; C. D. Sogge Uniform Sobolev inequalities and unique continuation for second order constant coefficient differential operators, Duke Math. J., Volume 55 (1987) no. 2, pp. 329-347 | Article | MR 894584 | Zbl 0644.35012

[Mül99] Wolfgang Müller Lattice points in large convex bodies, Monatsh. Math., Volume 128 (1999) no. 4, pp. 315-330 | Article | MR 1726766 | Zbl 0948.11037

[She01] Zhongwei Shen On absolute continuity of the periodic Schrödinger operators, Internat. Math. Res. Notices (2001) no. 1, pp. 1-31 | Article | MR 1809495 | Zbl 0998.35007

[Sog88] Christopher D. Sogge Concerning the L p norm of spectral clusters for second-order elliptic operators on compact manifolds, J. Funct. Anal., Volume 77 (1988) no. 1, pp. 123-138 | Article | MR 930395 | Zbl 0641.46011

[Sog17] Christopher D. Sogge Fourier integrals in classical analysis, Cambridge Tracts in Mathematics, Volume 210, Cambridge University Press, Cambridge, 2017, xiv+334 pages | Article | MR 3645429 | Zbl 1361.35005

[Ste93] Elias M. Stein Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series, Volume 43, Princeton University Press, Princeton, NJ, 1993, xiv+695 pages (With the assistance of Timothy S. Murphy, Monographs in Harmonic Analysis, III) | MR 1232192 | Zbl 0821.42001

[Tao04] Terence Tao Some recent progress on the restriction conjecture, Fourier analysis and convexity (Appl. Numer. Harmon. Anal.), Birkhäuser Boston, Boston, MA, 2004, pp. 217-243 | Article | MR 2087245 | Zbl 1083.42008

[TV00] T. Tao; A. Vargas A bilinear approach to cone multipliers. I. Restriction estimates, Geom. Funct. Anal., Volume 10 (2000) no. 1, pp. 185-215 | Article | MR 1748920 | Zbl 0949.42012